A class of three-colorable triangle-free graphs

This is the latest version of this eprint.

Radovanović, M and Vušković, K (2012) A class of three-colorable triangle-free graphs. Journal of Graph Theory, 72 (4). 430 - 439. ISSN 0364-9024



  • Radovanović, M
  • Vušković, K
Copyright, Publisher and Additional Information: © 2012, Wiley Blackwell. This is an author produced version of a paper published in Journal of Graph Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: coloring; decomposition; clique cutsets; star cutsets; triangle-free graphs; induced subdivisions of K2, 3
  • Published: 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 May 2014 10:56
Last Modified: 16 Nov 2016 09:54
Published Version: http://dx.doi.org/10.1002/jgt.21651
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/jgt.21651

Available Versions of this Item